PREVIOUS QUESTION:

 

NEXT QUESTION:

 

How can radiation therapy for prostate cancer cause erectile dysfunction (ED)?

ANSWER

If ED happens because of radiation therapy for prostate cancer, it usually starts gradually and not for 2-3 years after the treatment.

SOURCE: 

National Institute of Diabetes and Digestive and Kidney Diseases.

Reviewed by Nazia Q Bandukwala on July 9, 2020

SOURCE: 

National Institute of Diabetes and Digestive and Kidney Diseases.

Reviewed by Nazia Q Bandukwala on July 9, 2020

NEXT QUESTION:

How does hormone therapy for prostate cancer lead to ED?

WAS THIS ANSWER HELPFUL

"ALEXA, ASK WEBMD"

THIS TOOL DOES NOT PROVIDE MEDICAL ADVICE. It is intended for general informational purposes only and does not address individual circumstances. It is not a substitute for professional medical advice, diagnosis or treatment and should not be relied on to make decisions about your health. Never ignore professional medical advice in seeking treatment because of something you have read on the WebMD Site. If you think you may have a medical emergency, immediately call your doctor or dial 911.

    This tool does not provide medical advice. See additional information.